MathSciNet Relay Station
MathSciNet bibliographic data
MR1015339 (90j:17039) 17B65 (17B35 22E46 58F07 81D07 82A69)
Reshetikhin, N. Yu.; Takhtadzhyan, L. A.; Faddeev, L. D. Quantization of Lie groups and Lie algebras. (Russian) Algebra i Analiz 1 (1989), no. 1, 178--206; translation in Leningrad Math. J. 1 (1990), no. 1, 193–225
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement